On Quasi-Sasakian 3-Manifolds with Respect to the Schouten-van Kampen Connection


YÜKSEL PERKTAŞ S., YILDIZ A.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.13, no.2, pp.62-74, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.36890/iejg.742073
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.62-74

Abstract

In this paper we study some soliton types on a quasi-Sasakian 3-manifold with respect to the Schouten-van Kampen connection.